# SDR UIEA2017072601316

- Difficulty date: July 26, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 74,665 hours, 9,451 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 80217012
- Part serial: 9806021
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A RIGHT ENGINE PRV EICAS MESSAGE IN FLT.  PERFORMED FIM 36-10, FT 847. REMOVED AND REPLACED THE RIGHT ENGINE PRV IAW  AMM 36-11-18/401. LEAK CHECKED GOOD.  PERFORMED AIR SUPPLY BITE MODUAL TEST IAW FIM 36-20-00/101. ALL FAULTS CLEARED. NO ADDITIONAL FAULTS NOTED. EICAS MESSAGE CLEARED.
